# SDR 2022F00414

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32396
- Part serial: NSN
- Condition: Corroded
- Location: Bs 727f S26-27r
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTTOM FLANGE OF FRAME BS727F BETWEEN S26R AND 27R IN AFT CARGO PIT
